# SDR UPS06447907

- Difficulty date: August 15, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 65B072065
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C FWD CARGO DOOR CUTOUT AFT DOOR HINGE FOUND ONE EA FASTENER HOLE CRACKED A TEE APPROX 0.040 INCH LONG AT 4 O/C POSITION.  TEE REPLACED IAW SRM 51-10-01 PG9.
